Generalized Kenmotsu Manifolds
L. Bhatt and K.K. Dube, Semi-invariant submanifolds of (r)-Kenmotsu manifolds, Acta Cienc, Indica Math. 29 (2003), 167–172.
T.Q. Binh, L. Tamassy, U.C. De and M. Taraftar, Same remarks on almost Kenmotsu manifolds, Math. Pan. 13 (2002), 31–39.
R.L. Bishop and B. O’Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969), 1–50.
D.E. Blair, Geometry of manifolds with structural group (U(n)times O(s)), J. Differ. Geom. 4 (1970), 155–167.
D.E. Blair, G. Ludden and K. Yano, Differential geometric structures on principal toroidal bundles, Trans. Amer. Mat. Soc. 181 (1973), 175–184.
D.E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, 2nd edition, Birkhauser, Boston (2010).
J.L. Cabrerizo, L.M. Fernandez and M. Fernandez, The curvature tensor fields on (f)-manifolds with complemented frames, An. Stiint. Univ. Cuza. Sect. Math. 36 (1990), 151–161.
U.C. De and G. Pathok, On 3-dimensional Kenmotsu manifolds, Indian J. Pure Appl. Math. 35 (2004), 159–165.
M. Falcitelli and A.M. Pastore, (f)-structures of Kenmotsu type, Mediterr. J. Math. 3 (2006), 549–564.
S.I. Goldberg, On the existence of manifolds with an (f)-structure, Tensor New. Ser. 26 (1972), 323–329.
S.I. Goldberg and K. Yano, Globally framed (f)-manifolds, III, J. Math., 15 (1971), 456–474.
S.I. Goldberg and K. Yano, On normal globally framed (f)-manifolds, Tohoku Math Journal 22 (1972), 362–370.
D. Janssens and L. Vanhecke, Almost contact structures and curvature tensors, Kodai Math. J. 4 (1981), 1–27.
J.B. Jun, U.C. De and G. Pathak, On Kenmotsu Manifolds, J. Korean Math. Soc. 42 (2005), 435–445.
K. Kenmotsu, A class of almost contact Riemannian manifolds, Tohoku Math. J. 24 (1972), 93–103.
H. Nakagawa, f -structures induced on submanifolds in spaces, almost Hermitian or Kaehlerian, Kodai Math. Sem. Rep. 18 (1966), 161–183.
H. Nakagawa, On framed f -manifolds, Kodai Math. Sem. Rep. 18 (1966), 293–306.
D.G. Prakasha, C.S. Bagewadi and N.S. Basavarajappa, On Lorentzian (beta)-Kenmotsu manifolds, Int. J. Math. Anal. 17 (2008), 919–927.
G. Pitis, Geometry of Kenmotsu Manifolds, Publishing House of Transilvania University of Brasov, Brasov (2007).
S. Tanno, The automorphism groups of almost contact Riemannian manifolds, Tohoku Math. J. 21 (1969), 21–38.
J. Vanzura, Almost (r)-contact structures, Ann. Scuola. Norm. Sup. Pisa. Sci. Fis. Mat. 26 (1972), 97–115.
K. Yano, On a structure defined by a tensor field f of type (1,1) satisfying (f^3 + f= 0), Tensor N.S. 14 (1963), 99–109.
K. Yano and M. Kon, Structure on Manifolds, World Scientific, Singapore (1984).
- There are currently no refbacks.
eISSN 0975-8607; pISSN 0976-5905